# SDR REXA2016110602204

- Difficulty date: November 6, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 27,376 hours, 24,872 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Inoperative
- Location: Oxygen Mask Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY OXYGEN DOOR FAILED TO RELEASE DURING OPS CHECK.  REMOVED & REPLACED THE OXYGEN MASK CONTAINER LATCH MECHANISM IAW AMM 35-21-05. OPS TESTED GOOD IAW AMM 35-20-00.
